MathSciNet Relay Station
MathSciNet bibliographic data
MR770565 57R30 (53C12 57R20)
Januszkiewicz, Tadeusz Characteristic invariants of noncompact Riemannian manifolds. Topology 23 (1984), no. 3, 289–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement